Universidad Complutense de Madrid
E-Prints Complutense

Sierpitski-Zygmund Functions and other Problems on Lineability



Downloads per month over past year

Gámez Merino, José Luis and Muñoz-Fernández, Gustavo A. and Sánchez, V.M. and Seoane-Sepúlveda, Juan B. (2010) Sierpitski-Zygmund Functions and other Problems on Lineability. Proceedings of the American Mathematical Society, 138 (11). pp. 3863-3876. ISSN 0002-9939



We find large algebraic structures inside the following sets of pathological functions: (i) perfectly everywhere surjective functions, (ii) differentiable functions with almost nowhere continuous derivatives, (iii) differentiable nowhere monotone functions, and (iv) Sierpinski-Zygmund functions. The conclusions obtained on (i) and (iii) are improvements of some already known results.

Item Type:Article
Uncontrolled Keywords:Lineability; algebrability; everywhere surjective; nowhere monotone; approximately continuous; Pompeiu derivative
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16916
Deposited On:30 Oct 2012 08:52
Last Modified:28 Nov 2016 09:24

Origin of downloads

Repository Staff Only: item control page